# SDR SWAA2021090207404

- Difficulty date: August 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,600 hours, 27,306 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Panel
- Condition: Corroded
- Location: Water Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 146AR WATER SERVICE HAS LIGHT SURFACE CORROSION AROUND FWD AND AFT HINGE MOUNT AREAS. / [01] REMOVED AND REPLACED WATER SERVICE PANEL I.A.W AMM 52-49-09.; [02] REMOVED AND REPLACED WATER SERVICE PANEL I.A.W AMM 52-49-09.; [03] REPAIR TO THE DECORATIVE FINISH OF THE WATER SERVICE PANEL 146AR IS TO BE ACCOMPLISHED ON NONROUTINE CARD S/N: TTG8Q006CGFZ C/W INSPECTION SEE ADDITIONAL SIGNOFFS
